MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MERIT CUSTOM KIT

MERIT MEDICAL SYSTEMS INC. MERIT CUSTOM KIT
Model Number 00884450298022
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges that there was a defect in the packaging resulting in incomplete sterilization of the contents.This defect was found during the distributor's initial inspection of received products.The device was not sent to a user facility.

Brand Name
MERIT CUSTOM KIT
Common Device Name
CUSTOM KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key10979923
Report Number1721504-2020-00104
Device Sequence Number4282978
Product Code OEQ
UDI-Device Identifier00884450298022
UDI-Public00884450298022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model Number00884450298022
Device Catalogue NumberK09-MS2903
Device Lot NumberH1818281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1